# SDR COMA0360177

- Difficulty date: April 1, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 14,204 hours, 14,305 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01644
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,232 hours, 1,147 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5840 TAKEOFF CON FIG SPOILERS, GROUND AND FLIGHT. REPLACED THE NR 1 SECU.
